MAUDE Adverse Event Report: INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL CRANIAL

INTEGRA - PRINCETON DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; DURASEAL CRANIAL
Catalog Number 202050
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that duraseal dural sealant system (202050) was in contact with a patient during a tumor dura procedure, and when injecting diluent syringe (blue label) into the powder vial, the powder would not dissolve.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The duraseal dural sealant system (202050) was returned for evaluation: device history record (dhr) review - the dhr was reviewed, and no anomalies were found during the manufacturing and packaging process that could be related to the reported condition.Failure analysis - investigation showed that the sample received back included the pouch, tray, cap holder, syringe holder, y-connector, 3 spray tips, and blue syringe connected to the vial.The y-connector, spray tips, cap holder and syringe holder were visually inspected and showed no signs of damage.The phosphate syringe was empty and was attached to the vial.There was no damage to the syringe.The syringe tip was removed from the plunger and it was confirmed that the kokou tip was used.The vial was inspected, and it was found with blue peg inside.The bioset was pressed down and the red line was not visible which is an indication that some liquid was able to enter the vial, but the quantity of liquid was not enough to complete the peg reconstitution operation.A test with water was performed by filling the blue syringe with water up to the 2.5 ml line, assembling and attaching the syringe to the vial, and once the syringe was pushed all the way down, water was able to enter the vial.After mixing the vial, all blue peg was dissolved, and there were no issues with the withdrawal of the liquid from the vial.After sample evaluation, the failure mode could not be confirmed.Root cause - the reported complaint is not confirmed, and the root cause is undetermined.Per the fmea, potential causes of failure include: issues with solution mixing and coverage.The risk remains acceptable per the risk analysis.No enhancements or improvements were generated for the reported condition.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
DURASEAL CRANIAL
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22805538
Report Number3003418325-2025-00050
Device Sequence Number13001858
Product Code NQR
UDI-Device Identifier10381780000020
UDI-Public10381780000020
Combination Product (Y/N)N
PMA/510(K) Number
P040034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202050
Device Lot Number60535443
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown